Compact covariance operators’

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

2 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)590-593
Journal / PublicationProceedings of the American Mathematical Society
Volume83
Issue number3
Publication statusPublished - Nov 1981
Externally publishedYes

Abstract

Let B be a real separable Banach space and R: B*→B a covariance operator. All representations of R in the form Σen Φ en, {en, n > l} Є B, are characterized. Necessary and sufficient conditions for R to be compact are obtained, including a generalization of Mercer’s theorem. An application to characteristic functions is given. © 1981 American Mathematical Society.

Research Area(s)

  • Compact operator, Covariance operator, Probability in Banach spaces

Bibliographic Note

Publication details (e.g. title, author(s), publication statuses and dates) are captured on an “AS IS” and “AS AVAILABLE” basis at the time of record harvesting from the data source. Suggestions for further amendments or supplementary information can be sent to [email protected].

Citation Format(s)

Compact covariance operators’. / Baker, Charles R.; McKeague, Ian W.
In: Proceedings of the American Mathematical Society, Vol. 83, No. 3, 11.1981, p. 590-593.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review